MathSciNet Relay Station
MathSciNet bibliographic data
MR2870563 37D45 (34C28 34D06)
Mu, Chunlai; Zhang, Fuchen; Shu, Yonglu; Zhou, Shouming On the boundedness of solutions to the Lorenz-like family of chaotic systems. Nonlinear Dynam. 67 (2012), no. 2, 987–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement